# SDR ABXA20241012187

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 95,354 hours, 16,057 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Isolation Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI R  ISLN  VALVE LIGHT ON, NO AIR FOR START AC RETURNED TO GATE AND MAITENANCE GROUNDED AC. MTX CYCLED RIGHT ISOLATION VALVE 3 TIMES SUCCESSFULLY PER AMM 36-11-04. AIRCRAFT REMAINS NO ETOPS. RETURNED AC TO SERVICE .
